# SDR TRAX200600869

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 29,397 hours, 33,127 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BENT ANGLES AT WING RIB 4 FR 28 UPPER FUSELAGE CRACKED (2 PIECES).  LT BENT ANGLE AT WING RIB 4 FR 28 UPPER FUSELAGE FABRICATED IAW SRM 53-91-42 AND INSTALLED IAW SRM 51-25-01 REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 51-25-01   (CLOSED 10/31/06)
